# SDR F3LA200600127

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 14,472 hours, 6,223 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3664309
- Part serial: 9705
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED L1 DOOR ARMED LIGHT DID NOT REMAIN ON IN -ARMED- POSITION.  REPLACED ESCAPE SLIDE/RAFT.
